# SDR RAIA0708025

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 17,498 hours, 15,488 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7941 - DEN - CREW REPORTED NR 2 ENGINE ATTCS NO MARGIN MESSAGE ON THE EICAS WHEN POWER EVER WAS ADVANCED.  MAINTENANCE PERFORMED A DOWNLOAD OF THE CMC AND FOUND NO DEFECTS OR RELATED MESSAGES, PERFORMED A GROUND PERFORMANCE RUN IN ALT TO AND TO 1 WITH NO DEFECTS NOTED.
